# SDR MWEA00153

- Difficulty date: March 14, 2000
- Submitted: March 17, 2000
- Operation: Air carrier
- Aircraft: N206ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47791
- Aircraft time: 36,628 hours, 28,428 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 9957823
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUB FLOOR GOUGED 3 INCHES AFT OF STATION 180 NEAR RIVET HOLES IN LINE OF NR 4 SEAT TRACK.  FABRICATED AND INSTALLED SECTION OF FLOORBOARD.
